SIAM journal on discrete mathematics : a publication of the Society for Industrial and Applied Mathematics

資料種別:
雑誌
責任表示:
Society for Industrial and Applied Mathematics
言語:
英語
出版情報:
[Philadelphia, Pa.] : Society for Industrial and Applied Mathematics, c1988-
形態:
v. ; 26 cm
著者名:
Society for Industrial and Applied Mathematics <DA00368336>  
巻次(年次):
Vol. 1, no. 1 (Feb. 1988)-
継続前誌:
SIAM journal on algebraic and discrete methods / Society for Industrial and Applied Mathematics <AA00440960>
書誌ID:
AA10701131
ISSN:
08954801  CiNii Articles  Webcat Plus  JAIRO
eリソース
Loading
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Australian Mathematical Society

Printed and published for the Australian Mathematical Society by P. Noordhoff

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

American Mathematical Society

American Mathematical Society

Australian Mathematical Society

Australian Mathematical Society

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

Australian Mathematical Society

Australian Mathematical Society

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

London Mathematical Society

Published for the Society by C.F. Hodgson

Mathematical Society of the Republic of China

Mathematical Society of the Republic of China